Vol. 23, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some results on ampleness and divisorial schemes

Mario Borelli

Vol. 23 (1967), No. 2, 217–227
Abstract

The purpose of this note is twofold. Part I consists of an example of an algebraic scheme which is the union of two closed, quasi-projective subscheme, but which is not itself quasiprojective. The main result of Part II is a structure theorem for coherent sheaves over divisorial schemes and, as an application, the proof that Theorem 2 of Borel-Serre’s paper “Le Théorèm de Riemann-Roch”, which is stated only for quasiprojective, nonsingular schemes, can be extended to arbitrary nonsingular schemes. (See the Remark on page 108 of the mentioned paper.)

Mathematical Subject Classification
Primary: 14.55
Milestones
Received: 29 August 1966
Published: 1 November 1967
Authors
Mario Borelli